# SDR UPS05445460

- Difficulty date: September 16, 2005
- Submitted: September 19, 2005
- Operation: Air carrier
- Aircraft: N672UP
- Make and model: Boeing 747123
- Aircraft serial: 20324
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER DECK SERVICE DOOR EMERGENCY LIGHT INOP.  RELAMPED PER MM 33-51-05 OPS CK OK.
